6 doctors weighed in:

What is a good palliative treatment for precipitated withdrawal syndrome of suboxone?

6 doctors weighed in
Dr. Kevin Passer
Pediatrics - Psychiatry
3 doctors agree

In brief: Avoiding Withdrawal

The best thing to do is to avoid opiate withdrawal symptoms in the first place by seeing a doctor who can prescribe suboxone, then establishing a taper plan whereby you take smaller and smaller doses each day until you can be weaned off completely.
You can find a suboxone provider by googling "the Buprenorphine physician locator" on the web. Good luck.

In brief: Avoiding Withdrawal

The best thing to do is to avoid opiate withdrawal symptoms in the first place by seeing a doctor who can prescribe suboxone, then establishing a taper plan whereby you take smaller and smaller doses each day until you can be weaned off completely.
You can find a suboxone provider by googling "the Buprenorphine physician locator" on the web. Good luck.
Dr. Kevin Passer
Dr. Kevin Passer
Thank
Dr. Pavel Conovalciuc
Family Medicine
1 doctor agrees

In brief: Treatment

I am not sure what you mean by palliative treatment in the setting of suboxone withdrawal.
I am guessing, you are trying to go through it without taking an opioid. If so, there are meds that may help mitigate some physical/emotional symptoms. The ones i like to use are Clonidine .1 to .3 mg twice to three times a day, Hydroxyzine (anti-anxiety med) and amitryptilin for insomnia.

In brief: Treatment

I am not sure what you mean by palliative treatment in the setting of suboxone withdrawal.
I am guessing, you are trying to go through it without taking an opioid. If so, there are meds that may help mitigate some physical/emotional symptoms. The ones i like to use are Clonidine .1 to .3 mg twice to three times a day, Hydroxyzine (anti-anxiety med) and amitryptilin for insomnia.
Dr. Pavel Conovalciuc
Dr. Pavel Conovalciuc
Thank
Get help from a real doctor now
Dr. Jack Hinkle
Board Certified, Family Medicine
384K people helped
Continue
108,000 doctors available
Read more answers from doctors